Last update: Sun Oct 15 02:15:49 MDT 2017
@Article{Gasquet:1995:NIR,
author = "Olivier Gasquet",
title = "A New Incompleteness Result in {Kripke} Semantics",
journal = j-FUND-INFO,
volume = "24",
number = "4",
pages = "407--415",
month = dec,
year = "1995",
CODEN = "FUMAAJ",
DOI = "https://doi.org/10.3233/FI-1995-2445",
ISSN = "0169-2968 (print), 1875-8681 (electronic)",
ISSN-L = "0169-2968",
bibdate = "Sat Mar 5 16:53:27 MST 2016",
bibsource = "http://www.math.utah.edu/pub/tex/bib/fundinfo1990.bib",
acknowledgement = ack-nhfb,
fjournal = "Fundamenta Informaticae",
journal-URL = "http://content.iospress.com/journals/fundamenta-informaticae",
}